# SDR REXA2022030200307

- Difficulty date: January 14, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 29,705 hours, 20,669 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670340951
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 CROSSBEAM FWD J-ANGLE IS CORRODED. - PARTS CERTIFICATION ATTACHED FOR J-ANGLE PN: CC670-34095-1.
